Posted 11/30/2014 4:34 PM (GMT -8)
So, I have Hashimoto's thyroid and was wondering if anybody had the side effect of joint pain while taking it? My numbers were fine, I felt ok except that it made me ache all over along with my joints. Happened with synthroid and the generic.
So, I went to a doctor who put me on nature thyroid, which is a pig dervied natural and the aches went away however, I've noticed that it's like it's given me IBS. I get gassy and in general my bowels are irregular... This is driving me nuts.
I don't know what to do. Any suggestions? I'm wondering if the aches and pains on the synthroid are because it's not correctly my deficiency in my body even though the lab values are ok. Or, perhaps it's a filler in the drug. I just don't know. I took cytomel for a while and felt great but I stopped going to the doctor and my new dr wouldn't prescribe it for me.
I wonder if Armour would work for me? I tried it before but the smell was so gross!!!!